# SDR DALA2025070104893

- Difficulty date: June 13, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,624 hours, 7,086 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FUSELAGE LOWER FRAME BRACKET BETWEEN FRAME FR81 AND WIRING HARNESS COVER BL 0 FR 81 WL 134 (MARKED). REMOVED AND REPLACED AFT FUSELAGE LOWER BRACKET BETWEEN FRAME FR 81 BL 0 WL 134 PER A220 ASRP BD500-A-J51-42-06-00AAA-078A-A AND BOMBARDIER DWG C01409001 REV: -D LOG-PAGE UPDATED @ 26JUN25 1759 UTC. GRAMMAR CORRECTION: REMOVED AND REPLACED AFT FUSELAGE LOWER FRAME BRACKET BETWEEN FRAME FR 81 BL 0 WL 134 PER A220 ASRP BD500-A-J51-42-06-00AAA-078A-A AND BOMBARDIER DWG C01409001 REV: -D. (LP# 1047775)
